# SDR 0104469915

- Difficulty date: July 10, 2001
- Submitted: December 14, 2001
- Operation: Air carrier
- Aircraft: N965N
- Make and model: Doug DC-9-31
- Aircraft serial: 47417
- Aircraft time: 76,373 hours, 85,242 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CK IN DHN, A CRACK WAS FOUND IN THE UPPER AFT CORNER OF THE DOOR JAMB.  REPAIRED PER AMITASK 5330-01130-2C.  REPAIRED PER EA 99-183995.
